Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold

  • 132 Accesses

  • 22 Citations

Abstract

In this paper, we study the geometry of lightlike hypersurfaces of an indefinite Sasakian manifold. The main result is to prove three characterization theorems for such a lightlike hypersurface. In addition to these main theorems, we study the geometry of totally geodesic lightlike hypersurfaces of an indefinite Sasakian manifold.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, International J. of Pure and Applied Math., 11(4) (2004), 421–442.

  2. 2.

    C. Călin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi (Romania, 1998).

  3. 3.

    B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.

  4. 4.

    K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

  5. 5.

    K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

  6. 6.

    K. L. Duggal and D. H. Jin, A classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.

  7. 7.

    K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. and Math. Sci., 2007, Art. ID 57585, 21 pages, Doi:10.1155/2007/57585.

  8. 8.

    K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike Submanifolds of indefinite Sasakian manifolds, Acta Math. Hungar., 2008, DOI:10.1007/ s10474-008-7221-8.

  9. 9.

    D. H. Jin, Screen conformal lightlike hypersurfaces of a semi-Riemannian space form, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math., 16(3), (2009), 271–276.

  10. 10.

    D. H. Jin, Lightlike hypersurfaces with totally umbilical screen distributions, Chungcheong Math. Soc., 22(3), 2009, 409–416.

  11. 11.

    D. H. Jin, Screen conformal lightlike real hypersurfaces of an indefinite complex space form, Bull. Korean Math. Soc., 2009, 341–353.

  12. 12.

    D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc., 2009, 225–234.

  13. 13.

    T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure and Appl., Math., 34 (2003), 1369–1380.

  14. 14.

    B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

  15. 15.

    T. Takahashi, Sasakian manifolds with pseudo-Riemannian metric, Tôhoku Math. J., 21 (1969), 271–290.

  16. 16.

    S. Tanno, Sasakian manifolds with constant J-holomorphic sectional curvature, Tôhoku Math. J., 21 (1969), 501–507.

Download references

Author information

Correspondence to D. H. Jin.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jin, D.H. Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold. Indian J Pure Appl Math 41, 569–581 (2010). https://doi.org/10.1007/s13226-010-0032-y

Download citation

Key words

  • Totally umbilical
  • screen conformal
  • indefinite Sasakian manifold